I'm only 12 and I think (my mother does too) I have over reactive bladder syndrome. I have to use the restroom all the time. It hurts when I do and I feel a weird feeling like butterflies in my tummy but they are in my bladder. HELP!!!
I believe that you might be referring to Overactive Bladder, a condition caused by sudden involuntary contraction (overactivity) of the bladder detrusor muscles that results in urgency and incontinence.
There are treatments that can help, such as anticholinergic agents that target the muscarinic receptors in the bladder, and they reduce the contractility of the muscles in the bladder.
There can be a number of causes of this condition, including neurological problems, bladder infections (one of the most common causes), medications, cancer, etc. You should be checked for any of these by your physician.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.